# SDR UALA2010020300433

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,517 hours, 7,608 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REFLECTOR HSG BROKEN AT UPPER DECK CEILING FWD CTR EMERGENCY LIGHT.  REPLACED LIGHT ASSY, OP CHECK OK.
